# SDR AALA202202249025

- Difficulty date: February 4, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION PANEL BETWEEN STA 500A+12 AND STA 500I AT STR 25R, MEASURING L=8.0 IN, W=3.0 IN, D=0.019 IN. REPLACED TRANSITION PANEL WITH NEW IAW SRM 53-00-53-2-R
